# SDR DALA13035513754

- Difficulty date: July 18, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 816-831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARMENT THRESHOLD WEB BS 816 TO 831 HAS UPPER SURFACE CORROSION.  MX REMOVED AND INSTALLED NEW THRESHOLD WEB IAW SRM 51-40-02, AMM 51-21-91-620-802 AND DWG 146A8120, REV E.
